# SDR REXA2022032200490

- Difficulty date: March 7, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: BA6703707013
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE MOUNT YOKE FOUND TO HAVE CHAFING IN ATTACHMENT PIN LADIUS MARKED WITH RED TAPE. - REPAIRED LH ENGINE YOKE IAW MHIRJ REO 670-71-21-057 REV-- DATED 2013- AND REO 690-71-21-035 REV-- DATED 2022-03-01.
